MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MACRO-VUE¿ RPR CARD TEST; ANTIGENS, NONTREPONEMAL, ALL

BECTON DICKINSON CARIBE LTD. BD MACRO-VUE¿ RPR CARD TEST; ANTIGENS, NONTREPONEMAL, ALL
Catalog Number 275005
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while testing with bd macro-vue¿ rpr card test, non reactive results were obtained on samples that previously tested as reactive at another facility with a different rpr test.There was no health impact or consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: material: 275005 batch 3009503.Customer reported: bd rpr discordant results vs rapid test from another manufacturer.Serology test, visual inspection and batch record review was performed to retention sample.No returned goods received; no photo was provided.Retention sample results: satisfactory results when retention samples were tested for performance using three (3) sera panel numbers of each reactivity.Control lot (3275853) customer batch number (3009503).Serum no's.1, 4, 9: all lots showed negative results.Serum no.15: all lots showed reactive results at 1:1 to 1:4 and reactive minimal at 1:8.Serum no.19: all lots showed reactive results at 1:1, reactive minimal at 1:2 to 1:4.Serum no.20: all lots showed reactive results at 1:1, reactive minimal at 1:2.Serum no's; 24, 25 and 33: all lots showed reactive minimal results at 1:1to 1:2 and non-reactive at 1:4.Batch 3009503 was used for cap syphilis serology survey, g-a 2023, showing good results on g-01 to g-05.Satisfactory results were obtained for product performance, complaint unconfirmed based of retention sample results and batch history record review.A cross functional team continually monitors all product complaints for trends and determines if any additional actions are necessary beyond the current investigation process.Bd id/ast plant quality will continue to closely monitor trends for this defect, including changes in severity and rate.H3 other text : see h.10.

Brand Name
BD MACRO-VUE¿ RPR CARD TEST
Common Device Name
ANTIGENS, NONTREPONEMAL, ALL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18904316
Report Number2647876-2024-00051
Device Sequence Number9136139
Product Code GMQ
UDI-Device Identifier00382902750055
UDI-Public(01)00382902750055
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Catalogue Number275005
Device Lot Number3009503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown